Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 10, NWS Atlanta, GA

January 11, 201410 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jan 11, 2014, 8:44 AM EST for 10 counties in Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 11, 2014, 8:44 AM EST (13:44 UTC)
Expired
Jan 11, 2014, 9:30 AM EST
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Clarke County, GA, Clayton County, GA, DeKalb County, GA, Fulton County, GA, Gwinnett County, GA, Henry County, GA, Newton County, GA, Oconee County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 79 km from the middle of the area, began a volume at 13:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 11, 8:07 AM ESTTornado WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 1.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2014-01-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 214 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2014-01-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 452 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
214 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
452 m²/s²
0-3 km storm-relative helicity
501 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WUUS52 KFFC 111344
SVRFFC
GAC059-063-089-121-135-151-217-219-247-297-111430-
/O.NEW.KFFC.SV.W.0010.140111T1344Z-140111T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
844 AM EST SAT JAN 11 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHERN DEKALB COUNTY IN NORTH CENTRAL GEORGIA
  SOUTH CENTRAL FULTON COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHEASTERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN HENRY COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA
  ROCKDALE COUNTY IN NORTH CENTRAL GEORGIA
  WALTON COUNTY IN NORTH CENTRAL GEORGIA
  CLARKE COUNTY IN NORTHEAST GEORGIA
  NORTHERN OCONEE COUNTY IN NORTHEAST GEORGIA

* UNTIL 930 AM EST

* AT 841 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
  HAIL...AND DAMAGING WINDS UP TO 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM SNELLVILLE TO AVONDALE ESTATES TO
  FAIRBURN...MOVING EAST AT 50 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  FOREST PARK...GRAYSON...RIVERDALE...LAKE CITY...MORROW...
  LITHONIA...LOGANVILLE...JONESBORO...LAKEVIEW ESTATES...
  STOCKBRIDGE...BETWEEN...CONYERS...WALNUT GROVE...BOGART...GEORGIA
  INTERNATIONAL HORSE PARK...MONROE...JERSEY...ATHENS...GOOD HOPE...
  WINTERVILLE...WHITEHALL...NORTH HIGH SHOALS...WATKINSVILLE...
  PORTERDALE...OXFORD...COVINGTON AND SOCIAL CIRCLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED ROTATION WITHIN THIS STORM. ALTHOUGH
CURRENT DATA DOES NOT INDICATE THE EXISTENCE OF A TORNADO...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR
SMALL INTERIOR ROOM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EST SATURDAY AFTERNOON
FOR NORTHERN GEORGIA.

&&

LAT...LON 3369 8438 3392 8405 3389 8376 3390 8365
      3400 8350 3404 8339 3400 8326 3393 8328
      3389 8335 3380 8348 3382 8350 3374 8357
      3355 8389 3350 8440 3355 8444 3350 8461
      3351 8470
TIME...MOT...LOC 1344Z 263DEG 42KT 3390 8399 3370 8427
          3353 8456

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 6:45 AM EST, 1 hour 59 minutes earlier.

Area forecast discussion, Jan 11, 6:45 AM EST, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST SAT JAN 11 2014

.UPDATE...
DENSE FOG ADVISORY ACROSS PORTIONS OF CENTRAL GEORGIA HAS BEEN
CANCELED.

&&

.PREV DISCUSSION... /ISSUED 417 AM EST SAT JAN 11 2014/

SHORT TERM /TODAY THROUGH SUNDAY/...
WARM ADVECTION AHEAD OF APPROACHING COLD FRONT HAS KEPT TEMPERATURES
FROM FALLING DURING THE NIGHT AND DEW POINTS HAVE BEEN INCREASING.
FIRST WAVE OF SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE
CWA CURRENTLY WITH SOME HEAVY DOWNPOURS. LEADING EDGE OF MAIN AREA
OF RAIN SHOULD BE IN THE NORTHWEST CORNER WITHIN AN HOUR OR TWO.
MODELS SEEM TO BE CONSISTENT WITH FRONTAL TIMING...PUTTING IT ON A
COLUMBUS TO ATLANTA TO ATHENS LINE AROUND 18Z. WE REMAIN IN A SLIGHT
RISK AREA FOR TODAY AND HAVE INCLUDED THUNDER IN ALL ZONES.
INSTABILITY SHOULD BE MARGINAL DUE TO WIDESPREAD CLOUDS AND AREAS OF
RAIN AND DRIZZLE FROM ERODING WEDGE. STRONG SHEAR COULD PRODUCE
ISOLATED DAMAGING WINDS. FRONT SHOULD BE EXITING THE CWA AROUND 00Z
AND TONIGHT AND SUNDAY LOOK DRY. SOME GUSTINESS EXPECTED BEHIND THE
FRONT. MOST AREAS SHOULD REMAIN BELOW WIND ADVISORY CRITERIA...BUT
THE NEXT SHIFT MAY WANT TO TAKE ANOTHER LOOK AT THE NORTHEAST ZONES
FOR THE OVERNIGHT HOURS.

41

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
THE HIGH PRESSURE THAT BUILDS IN SUN MORNING EXITS THE AREA SUNDAY
NIGHT AS NEXT SYSTEM BEGINS TO AFFECT NORTH AND CENTRAL GA. THIS
NET SYSTEM THIS NEXT FRONTAL SYSTEM IS A COLLABORATION OF TWO SYSTEMS
THAT MERGE OVER THE LOWER TO MID MS RIVER VALLEY MONDAY MORNING.
THERE IS A SHORT WAVE THAT MOVES NE OUT OF THE WESTERN GULF THAT
MERGES WITH A WEAK FRONTAL BOUNDARY THAT IS SWINGING AROUND THE
MAIN LOW CENTER JUST NORTH OF THE GREAT LAKES. THE INCREASED
MOISTURE FROM THE GULF HELPS ENHANCE THE MAIN FRONTAL BOUNDARY AS
IT MOVES ACROSS GA MONDAY AFTERNOON AND EVENING. THERE IS NOT A LOT
OF INSTABILITY WITH THIS SYSTEM SO ONLY EXPECTING SHOWERS FOR NOW.
THE GFS AND ECMWF ARE STILL IN A BIT OF A DISAGREEMENT OF THE TIMING
OF THIS FRONTAL SYSTEM WITH THE ECMWF LAGGING BEHIND BY 6-12 HOURS
WITH ITS EASTERLY PROGRESSION. THERE IS A BIT OF BACKSIDE MOISTURE
THAT MOVES ACROSS N GA TUE NIGHT. WITH TEMPS EXPECTED TO JUST DIP
BELOW FREEZING ACROSS THAT AREA WILL CONTINUE WITH A RAIN/SNOW MIX
IN THE FORECAST. ONCE THIS SECOND SYSTEM PUSHES EAST OF THE
REGION...ANOTHER HIGH PRESSURE RIDGE BUILDS IN WEDNESDAY FOR THE
REST OF THE EXTENDED FORECAST PERIODS. TEMPS STAY NEAR SEASONAL
NORMS WITH A BIT OF FLUCTUATION PLUS OR MINUS 5 DEG AS WEATHER
SYSTEMS MOVE THROUGH.

01

HYDROLOGY...
RAINFALL AMOUNTS OF ONE TO TWO INCHES NORTH AND ONE INCH OR LESS
CENTRAL STILL LOOK OKAY. BASED ON THESE AMOUNTS...WIDESPREAD
FLOODING IS NOT EXPECTED HOWEVER ISOLATED SITES COULD REACH MINOR
FLOOD STAGE. DUE TO THE ISOLATED NATURE OF THE MINOR FLOODING THAT
IS POSSIBLE...NO FLOOD WATCH IS PLANNED AT THIS TIME.

AVIATION...
12Z UPDATE...
EXPECT LIFR/IFR CONDITIONS TO PERSIST UNTIL THE MAIN AREA OF RAIN
MOVES ACROSS THE TAF SITES. A FEW THUNDERSTORMS MAY BE SEVERE MAINLY
ACROSS NORTH GA THIS MORNING AND CENTRAL GA THIS AFTERNOON. WINDS
GOING TO SOUTHWEST 10 TO 15KT AND GUSTY AHEAD OF FRONT AND WEST 10
TO 15KT WITH GUSTS AFTER FRONTAL PASSAGE. CIGS SHOULD SCT BY 00Z AS
THE DRIER AIR MOVES IN.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM CONFIDENCE ON CIGS AND VSBYS. MEDIUM TO HIGH CONFIDENCE ON
WINDS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          63  38  57  38 / 100   5   0   5
ATLANTA         63  39  56  41 / 100   5   0   5
BLAIRSVILLE     59  34  53  34 / 100  20   0   5
CARTERSVILLE    64  35  54  36 / 100   5   0   5
COLUMBUS        69  41  62  42 /  90   5   0   5
GAINESVILLE     59  37  53  38 / 100   5   0   5
MACON           70  40  62  38 / 100  10   0   5
ROME            63  34  54  35 / 100   5   0   5
PEACHTREE CITY  66  35  57  35 / 100   5   0   5
VIDALIA         73  47  64  42 /  90  10   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....01
AVIATION...41
Hazardous weather outlook, Jan 11, 6:12 AM EST, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EST SAT JAN 11 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121115-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EST SAT JAN 11 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
WARM MOIST AIR MOVING IN ACROSS THE STATE AHEAD OF APPROACHING COLD
FRONT. THE FIRST WAVE OF SHOWERS AND THUNDERSTORMS HAS MOVED
THROUGH THE AREA WITH THE MAIN LINE OF THUNDERSTORMS BEGINNING TO
PUSH INTO NORTHWEST GEORGIA. AS THIS LINE MOVES THROUGH THE AREA
INSTABILITY INDICES INCREASE ESPECIALLY ACROSS SOUTHEAST GA. WILL
SEE SHOWERS AND THUNDERSTORMS ACROSS MOST OF THE AREA WITH THE
POSSIBILITY OF AN ISOLATED SEVERE STORMS ACROSS EAST CENTRAL
PORTIONS OF THE STATE. THIS LINE SHOULD EXIT OUR COUNTY WARNING
AREA BY 4 TO 6PM.

WEATHER HAZARDS EXPECTED...
THE PRIMARY HAZARDS EXPECTED TODAY WILL BE STRONG GUSTY
WINDS AND PERIODS OF HEAVY RAIN. AN ISOLATED TORNADO CAN NOT BE
RULED OUT AS WELL. THE BEST LOCATION FOR THESE HAZARDS WILL BE
SOUTH AND EAST OF A LINE FROM AMERICUS TO WARRENTON.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
ANOTHER FRONTAL SYSTEM MOVES THROUGH THE AREA MONDAY WITH SHOWERS
AND A FEW ISOLATED THUNDERSTORMS. THERE IS VERY LITTLE INSTABILITY
WITH THIS NEXT SYSTEM SO NOT EXPECTING ANY SEVERE WEATHER. NORTH GA
MAY SEE SOME FREEZING OR FROZEN PRECIP ON THE BACKSIDE OF THIS
SYSTEM TUESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jan 11, 7:13 AM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
713 AM EST SAT JAN 11 2014

GAZ030-031-041-042-111245-
713 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN...FREQUENT
LIGHTNING...AND GUSTY WINDS TO 35 MPH IN POLK...PAULDING...CARROLL
AND HARALSON COUNTIES UNTIL 745 AM EST...

AT 712 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CEDARTOWN TO 12 MILES SOUTHWEST OF
TALLAPOOSA...MOVING EAST AT 55 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK...PAULDING...CARROLL AND HARALSON COUNTIES THROUGH 745 AM
EST. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CEDARTOWN...
TALLAPOOSA...FELTON...ANTIOCH...EUBANK LAKE...BUCHANAN...FISH
CREEK...DRAKETOWN...VAN WERT...ROCKMART...ARAGON...UNION...
BRASWELL...YORKVILLE AND BREMEN. HEAVY DOWNPOURS WILL CAUSE PONDING
OF WATER ON ROADWAYS.

&&

LAT...LON 3378 8534 3408 8531 3410 8518 3408 8516
      3410 8505 3408 8504 3408 8474 3386 8473
      3377 8485 3378 8490 3373 8490 3371 8493
      3363 8534 3377 8537
TIME...MOT...LOC 1213Z 256DEG 48KT 3401 8522 3380 8524
          3365 8544
Special weather statement, Jan 11, 7:37 AM EST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 AM EST SAT JAN 11 2014

GAZ020-031-032-041>043-111300-
737 AM EST SAT JAN 11 2014

...SIGNIFICANT WEATHER ADVISORY FOR AN ENHANCED RISK OF BRIEF
TORNADOES AND 35 MPH WINDS IN PAULDING...BARTOW...CARROLL...COBB...
DOUGLAS AND HARALSON COUNTIES UNTIL 800 AM EST...

AT 735 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CROSS ROADS TO BOWDON...MOVING EAST AT 60
MPH.

THE LEADING EDGE OF THIS LINE OF STORMS HAS EXHIBITED AREAS OF
LOCALIZED...WEAK ROTATION...BUT NOTHING STRONG ENOUGH TO INDICATE THE
PRESENCE OF A TORNADO AT 735 AM EST. STILL...THE ENVIRONMENT ALONG
THIS LINE SUGGESTS AN ENHANCED RISK OF A BRIEF...GENERALLY WEAK...
TORNADO FORMING. WIND GUSTS TO 35 MPH ARE ALSO POSSIBLE AS THE LINE
MOVES ACROSS PAULDING...BARTOW...CARROLL...COBB...DOUGLAS AND
HARALSON COUNTIES THROUGH 800 AM EST.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE UNION...BOWDON
JUNCTION...JOHN TANNER STATE PARK...BOWDON...MOUNT ZION...TEMPLE...
DALLAS...BURNT HICKORY RIDGE...EMERSON...GEORGE WASHINGTON CARVER
STATE PARK...ABILENE...ACWORTH...NEW HOPE...NEW GEORGIA AND CROSS
ROADS.

EVERYONE IN THIS AREA IS URGED TO REMAIN INDOORS AND BE ALERT TO THE
POSSIBILITY OF LOCALIZED WIND DAMAGE AND WEAK TORNADOES THAT FORM AND
DISSIPATE RAPIDLY. ONCE THIS LINE OF THUNDERSTORMS MOVES EAST OF YOUR
AREA...THE RISK OF TORNADO FORMATION WILL DECREASE SIGNIFICANTLY.

CONTINUE TO MONITOR NOAA WEATHER RADIO...WEATHER.GOV OR OTHER MEDIA
OUTLETS FOR FURTHER STATEMENTS OR POSSIBLE WARNINGS ON THESE STORMS.

&&

LAT...LON 3382 8502 3413 8479 3414 8466 3408 8466
      3407 8442 3398 8437 3391 8445 3383 8445
      3368 8466 3365 8466 3362 8474 3363 8475
      3355 8483 3351 8532 3356 8532
TIME...MOT...LOC 1237Z 264DEG 52KT 3406 8474 3381 8492
          3358 8519
Local storm report, Jan 11, 8:19 AM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
819 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0810 AM     TSTM WND DMG     6 W WOODSTOCK           34.10N  84.62W
01/11/2014                   CHEROKEE           GA   EMERGENCY MNGR

            TREES DOWN ON MOBILE HOME. 2 PEOPLE TRAPPED

&&

EVENT NUMBER FFC1400001

30
Local storm report, Jan 11, 8:22 AM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
822 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     HAIL             W CARTERSVILLE          34.17N  84.80W
01/11/2014  E1.00 INCH       BARTOW             GA   PUBLIC

            UP TO QUARTER SIZED HAIL REPORTED

&&

EVENT NUMBER FFC1400002

30
Local storm report, Jan 11, 8:35 AM EST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TSTM WND DMG     6 SE CANTON             34.18N  84.42W
01/11/2014                   CHEROKEE           GA   911 CALL CENTER

            NUMEROUS TREES DOWN THROUGHOUT CHEROKEE COUNTY.
            PARTICULARY HWY 140 AND E. CHEROKEE DRIVE AREA

&&

EVENT NUMBER FFC1400003

30
Local storm report, Jan 11, 8:42 AM EST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
842 AM EST SAT JAN 11 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 AM     TSTM WND GST     W VININGS               33.87N  84.47W
01/11/2014  E60 MPH          COBB               GA   BROADCAST MEDIA

            50 TO 60 MPH WINDS IN VININGS

&&

EVENT NUMBER FFC1400004

30

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 11, 12:07 AM ESTDense Fog AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more7 hr
Jan 11, 1:57 AM ESTSpecial Weather StatementFFCHarris, Meriwether33 min
Jan 11, 2:51 AM ESTSpecial Weather StatementFFCHenry, Newton, Spalding24 min
Jan 11, 3:20 AM ESTSpecial Weather StatementFFCNewton25 min
Jan 11, 6:18 AM ESTSpecial Weather StatementFFCChattooga, Gordon, Walker, Whitfield27 min
Jan 11, 6:39 AM ESTSevere Thunderstorm WarningFFCFloyd, Haralson, Polk36 min
Jan 11, 6:43 AM ESTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Murray, Pickens, Whitfield32 min
Jan 11, 7:03 AM ESTSevere Thunderstorm WarningFFCBartow27 min
Jan 11, 7:11 AM ESTSpecial Weather StatementFFCFannin, Gilmer34 min
Jan 11, 7:13 AM ESTSpecial Weather StatementFFCHaralson, Paulding, Polk32 min
Jan 11, 7:23 AM ESTSevere Thunderstorm WarningFFCBartow, Cherokee, Pickens37 min
Jan 11, 7:29 AM ESTTornado WarningFFCBartow, Cherokee31 min
Jan 11, 7:37 AM ESTSpecial Weather StatementFFCCarroll, Cobb, Douglas, Paulding23 min
Jan 11, 7:42 AM ESTSevere Thunderstorm WarningFFCCherokee, Cobb, Paulding48 min
Jan 11, 7:44 AM ESTTornado WarningFFCDawson, Lumpkin, Pickens46 min
Jan 11, 8:07 AM ESTSevere Thunderstorm WarningFFCDawson, DeKalb, Forsyth, Fulton, Gwinnett, Hall23 min
Jan 11, 8:09 AM ESTSevere Thunderstorm WarningFFCCarroll, Coweta, DeKalb, Douglas, Fulton, Heard36 min
Jan 11, 8:23 AM ESTSevere Thunderstorm WarningFFCCoweta, Heard, Troup37 min
Jan 11, 8:29 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Hall, Jackson16 min
Jan 11, 8:42 AM ESTSevere Thunderstorm WarningFFCBanks, Barrow, Gwinnett, Jackson, Madison48 min
Jan 11, 8:47 AM ESTSpecial Weather StatementFFCBartow, Fannin, Floyd, Gilmer, Gordon, Haralson and 3 more73 min
Jan 11, 8:50 AM ESTSevere Thunderstorm WarningFFCClayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more40 min
Jan 11, 9:12 AM ESTFlash Flood WarningFFCDeKalb, Fulton6 hr
Jan 11, 9:29 AM ESTSpecial Weather StatementFFCBanks, Barrow, Cherokee, Dawson, Fannin, Forsyth and 9 more2 hr
Jan 11, 9:30 AM ESTSpecial Weather StatementFFCClarke, Oconee, Oglethorpe30 min
Jan 11, 9:31 AM ESTSpecial Weather StatementFFCHenry, Meriwether, Newton, Pike, Spalding29 min
Jan 11, 9:42 AM ESTSpecial Weather StatementFFCCarroll, Clayton, Cobb, Coweta, Douglas, Fayette and 7 more2 hr
Jan 11, 9:57 AM ESTRiver Flood WarningFFCForsyth, Fulton51 hr
Jan 11, 10:01 AM ESTSpecial Weather StatementFFCButts, Jasper, Lamar, Morgan, Pike, Talbot and 1 more29 min
Jan 11, 10:03 AM ESTRiver Flood WarningFFCGwinnett22 hr
Jan 11, 10:17 AM ESTRiver Flood WarningFFCBarrow, Jackson24 hr
Jan 11, 10:22 AM ESTRiver Flood WarningFFCFulton, Gwinnett24 hr
Jan 11, 10:26 AM ESTRiver Flood WarningFFCGwinnett2 hr
Jan 11, 10:29 AM ESTSpecial Weather StatementFFCGreene, Jasper, Lamar, Monroe, Oglethorpe, Putnam and 3 more46 min
Jan 11, 10:32 AM ESTRiver Flood WarningFFCGwinnett24 hr
Jan 11, 10:41 AM ESTRiver Flood WarningFFCClarke, Greene, Oconee3 days
Jan 11, 11:00 AM ESTSpecial Weather StatementFFCMacon, Marion, Peach, Schley, Stewart, Sumter and 2 more45 min
Jan 11, 11:06 AM ESTRiver Flood WarningFFCForsyth24 hr
Jan 11, 11:19 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Crawford, Hancock, Jones, Putnam and 1 more26 min
Jan 11, 11:43 AM ESTSpecial Weather StatementFFCBaldwin, Bibb, Bleckley, Crisp, Dooly, Hancock and 9 more47 min
Jan 11, 12:08 PM ESTTornado WarningFFCTwiggs, Wilkinson37 min
Jan 11, 12:18 PM ESTSpecial Weather StatementFFCClarke, Greene, Jackson, Madison, Morgan, Oconee and 4 more72 min
Jan 11, 12:43 PM ESTTornado WarningFFCGlascock, Jefferson, Washington32 min
Jan 11, 12:51 PM ESTSpecial Weather StatementFFCCrisp, Dodge, Pulaski, Wilcox24 min
Jan 11, 12:54 PM ESTRiver Flood WarningFFCCarroll, Coweta, Heard43 hr
Jan 11, 1:00 PM ESTRiver Flood WarningFFCElbert, Madison, Oglethorpe22 hr
Jan 11, 1:05 PM ESTRiver Flood WarningFFCGwinnett, Walton24 hr
Jan 11, 1:21 PM ESTSpecial Weather StatementFFCDodge, Laurens, Montgomery, Treutlen, Wheeler39 min
Jan 11, 1:59 PM ESTSpecial Weather StatementFFCMontgomery, Telfair, Toombs, Wheeler46 min
Jan 11, 2:15 PM ESTSevere Thunderstorm WarningFFCToombs15 min
Jan 11, 4:04 PM ESTRiver Flood WarningFFCDeKalb, Rockdale24 hr
Jan 11, 4:27 PM ESTRiver Flood WarningFFCWhitfield36 hr
Jan 11, 5:51 PM ESTRiver Flood WarningFFCMorgan, Newton24 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.